MathSciNet Relay Station
MathSciNet bibliographic data
MR1466316 (98f:35026) 35H05 (35A20)
Bove, Antonio; Tartakoff, David Optimal non-isotropic Gevrey exponents for sums of squares of vector fields. Comm. Partial Differential Equations 22 (1997), no. 7-8, 1263–1282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement